American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yoshikazu Giga, Nao Hamamuki and Atsushi Nakayasu. Eikonal equations in metric spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yoshikazu Giga, Qing Liu and Hiroyoshi Mitake. Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 366 (2014) 1905-1941.
Abstract, references, and article information   
View Article: PDF

[3] Paolo Albano. On the Eikonal equation for degenerate elliptic operators. Proc. Amer. Math. Soc. 140 (2012) 1739-1747. MR 2869158.
Abstract, references, and article information   
View Article: PDF

[4] Bernard Dacorogna and Paolo Marcellini. Viscosity solutions, almost everywhere solutions and explicit formulas. Trans. Amer. Math. Soc. 356 (2004) 4643-4653. MR 2067137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Baisheng Yan. A Baire's category method for the Dirichlet problem of quasiregular mappings. Trans. Amer. Math. Soc. 355 (2003) 4755-4765. MR 1997582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hitoshi Ishii. A simple, direct proof of uniqueness for solutions of the Hamilton-Jacobi equations of eikonal type . Proc. Amer. Math. Soc. 100 (1987) 247-251. MR 884461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1